# SDR DALA2024031103204

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 85,445 hours, 27,027 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 LEFT HAND SIDE STA 1640 FRAME AT STR 14L LOWER I/B OPEN HOLE HAS (2) INDICATIONS OF DEFECTS NOTED AT THE 3 OCLOCK (OUTBD) AND 9 OCLOCK (INBD) POSITION LOOKING AFT. INDICATION (CRACK) IS ESTIMATED IN THE FRAME LAYER AT OVER .100" IN LENGHT IN BOTH DIRECTIONS.   REPAIRED FUSELAGE FRAME STA 1640 LEFT HAND SIDE AT STRINGER 14L LOWER I/B HOLE IAW DELTA ERA 615778-14AD REV. ORIGINAL. (0236015)
